Hail, Haywood
- When
- November 13, 9:55 AM CST to 10:00 AM CST
- Where
- Haywood County, 2 mi E of Stanton
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Post Office
- Coordinates
- 35.470, -89.365
An upper level disturbance moved through West Tennessee during the morning of November 13th, 2007. Showers and thunderstorms developed in association with the disturbance.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MEG wrote it up.
An upper level disturbance moved through West Tennessee during the morning of November 13th, 2007. Showers and thunderstorms developed in association with the disturbance. Some storms produced damaging winds and large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Nov 13, 2:48 AM CST, 7 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 248 AM CST TUE NOV 13 2007 .DISCUSSION... COLD FRONT EXTENDS FROM NORTHEAST OHIO THROUGH SOUTHWEST MISSOURI INTO WEST TEXAS. AN AREA OF SHOWERS ARE CURRENTLY MOVING THROUGH SECTIONS OF WEST TENNESSEE WITH ANOTHER AREA OF SHOWERS MOVING ACROSS NORTH CENTRAL ARKANSAS. THIS COLD FRONT SHOULD WEAKEN AND FALL APART AS IT MOVES TOWARD THE REGION TODAY BUT ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY ACROSS NORTHERN SECTIONS OF WEST TENNESSEE. BY TONIGHT...THE FRONT SHOULD HAVE WEAKEN ENOUGH THAT LITTLE RAIN IS EXPECTED AHEAD OF IT. BY WEDNESDAY...ANOTHER COLD FRONT WILL APPROACH THE REGION FROM THE NORTH. THIS FRONT WILL ALSO BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION WITH THE BEST CHANCE OF RAIN OVER NORTHERN SECTIONS OF THE FORECAST AREA. THIS FRONT SHOULD MAKE ITS WAY THROUGH THE REGION WEDNESDAY NIGHT SO THIS SHOULD BE THE BEST CHANCE OF RAIN FOR SOUTHERN SECTIONS OF THE FORECAST AREA. WHILE OVERALL SEVERE THREAT DOES NOT LOOK TOO IMPRESSIVE CANT COMPLETELY RULE OUT AN ISOLATED SEVERE STORM OVER NORTH MISSISSIPPI SO WILL LEAVE CURRENT WORDING IN THE HWO ALONE. COOLER AND DRIER AIR SHOULD MOVE INTO THE REGION BY THURSDAY DROPPING TEMPERATURES ABOUT 15 DEGREES FROM WEDNESDAY. DRY WEATHER SHOULD CONTINUE FROM THURSDAY THROUGH FRIDAY NIGHT. UPPER LEVEL LOW IS FORECAST TO MOVE ACROSS TEXAS SATURDAY BRINGING RAIN TO REGION FOR MUCH OF THE WEEKEND. DRIER WEATHER SHOULD RETURN TO THE REGION FOR MONDAY. && .PRELIMINARY POINT TEMPS/POPS... MEM 74 62 75 46 / 50 10 40 50 MKL 70 59 73 43 / 60 20 50 60 JBR 71 58 71 43 / 50 10 50 40 TUP 74 58 77 49 / 50 20 30 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 811 AM CST TUE NOV 13 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141615- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 811 AM CST TUE NOV 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MIDSOUTH THROUGH 400 PM CST TODAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. WIND GUSTS UP TO 45 MPH AND LOCALLY HEAVY RAINFALL ARE THE MAIN HAZARDS AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE THUNDERSTORMS MAY BE STRONG ESPECIALLY ACROSS NORTH MISSISSIPPI DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KNS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 606 AM CST TUE NOV 13 2007 ARZ008-131245- RANDOLPH AR- 606 AM CST TUE NOV 13 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 20 MILES NORTHWEST OF DALTON AT 606 AM CST... MOVING EAST AT 40 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN RANDOLPH COUNTY SHOULD MONITOR THIS STORM CLOSELY..
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 648 AM CST TUE NOV 13 2007 ARZ008-131315- RANDOLPH AR- 648 AM CST TUE NOV 13 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER ATTICA AT 648 AM CST...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN RANDOLPH COUNTY...INCLUDING THE CITY OF POCAHONTAS...SHOULD MONITOR THIS STORM CLOSELY..
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 707 AM CST TUE NOV 13 2007 ARZ018-026-131330- CRAIGHEAD AR-GREENE AR- 707 AM CST TUE NOV 13 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... GREENE COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5 MILES WEST OF DELAPLAINE AT 707 AM CST...MOVING SOUTHEAST AT 50 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN CRAIGHEAD AND GREENE COUNTIES...INCLUDING THE CITIES OF LAKE CITY...MONETTE AND PARAGOULD...SHOULD MONITOR THIS STORM CLOSELY..
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 730 AM CST TUE NOV 13 2007 ARZ018-MOZ113-131400- GREENE AR-DUNKLIN MO- 730 AM CST TUE NOV 13 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED OVER OAK GROVE HEIGHTS AT 730 AM CST...MOVING EAST AT 25 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN DUNKLIN AND GREENE COUNTIES...INCLUDING THE CITIES OF MARMADUKE...PARAGOULD AND SENATH...SHOULD MONITOR THIS STORM CLOSELY..
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 806 AM CST TUE NOV 13 2007 ARZ026-028-131445- CRAIGHEAD AR-MISSISSIPPI AR- 806 AM CST TUE NOV 13 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTH OF LEACHVILLE TO LAKE CITY AT 806 AM CST...MOVING SOUTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD AND MISSISSIPPI COUNTIES...INCLUDING THE CITIES OF CARAWAY...KEISER...LAKE CITY...LEACHVILLE...LUXORA...MANILA... MONETTE AND OSCEOLA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 845 AM CST.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 932 AM CST TUE NOV 13 2007 TNZ049-050-088-089-131615- FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN- 932 AM CST TUE NOV 13 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... TIPTON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 35 TO 45 MPH WINDS WAS LOCATED FROM 7 MILES SOUTHEAST OF COVINGTON TO 5 MILES WEST OF MUNFORD AT 932 AM CST...MOVING SOUTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE...HAYWOOD...SHELBY AND TIPTON COUNTIES...INCLUDING THE CITY OF COVINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1015 AM CST.
The Memphis radar (KNQA), 48 km away, was scanning. The volume nearest the first event began at 15:53 UTC.
3 thunderstorm wind, 2 hail. Local standard time, as filed.
Straight line winds blew down 5 power poles on Highway 64 near the Fayette and Hardeman County border.
Straight line winds produced damage to an awning at the Anderson Fruit Stand and to the nursery located across the road from the Anderson Fruit Stand. In addition, a trailer was blown over and demolished. The trailer was located nearby.
Trees and power lines were knocked down on Sain Road, south of Bolivar, by straight line winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, November 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 66114, 66129, 66125, 66131, 66136.